Alert archive / Nebraska / Tornado Warnings in 2006
Tornado Warning 19, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 15, 2006, 5:13 PM CDT for Johnson County, Otoe County, Nebraska. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2006, 5:13 PM CDT (22:13 UTC)
- Expired
- Apr 15, 2006, 5:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Johnson County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 84 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 5:23 PM CDT | HAIL 1.75 | Palmyra, NE | |
| Apr 15, 5:36 PM CDT | TSTM WND DMG | Sterling, NE | POWER LINES DOWN AND OTHER PROPERTY DAMAGE |
| Apr 15, 5:45 PM CDT | HAIL 0.88 | Unadilla, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 3:04 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2751 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KOAX 152213
TOROAX
NEC097-131-152245-
/O.NEW.KOAX.TO.W.0019.060415T2213Z-060415T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
513 PM CDT SAT APR 15 2006
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
OTOE COUNTY IN SOUTHEAST NEBRASKA
JOHNSON COUNTY IN SOUTHEAST NEBRASKA
* UNTIL 545 PM CDT
* AT 511 PM CDT...RADAR INDICATED A SEVERE STORM WITH A DEVELOPING
TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES
WEST OF STERLING...OR ABOUT 19 MILES NORTHEAST OF BEATRICE...MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
DOUGLAS...
PALMYRA...
UNADILLA...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR EASTERN NEBRASKA.
LAT...LON 4038 9645 4078 9645 4078 9622 4076 9617
4074 9616 4051 9632 4049 9635 4042 9639
4037 9643
$$
FOBERT/RC2 follow-up statements
000
WWUS53 KOAX 152224
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
523 PM CDT SAT APR 15 2006
NEC097-131-152245-
/O.CON.KOAX.TO.W.0019.000000T0000Z-060415T2245Z/
OTOE NE-JOHNSON NE-
523 PM CDT SAT APR 15 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR JOHNSON
AND OTOE COUNTIES...
AT 520 PM CDT...DOPPLER RADAR INDICATED A POSSIBLE TORNADO AND
TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD 4 MILES WEST OF
STERLING...OR ABOUT 24 MILES NORTHEAST OF BEATRICE. THE STORM WAS
MOVING NORTHEAST AT 45 MPH AND COULD PRODUCE A TORNADO AT ANY TIME.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOUGLAS...COOK...PALMYRA AND UNADILLA.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR EASTERN NEBRASKA.
LAT...LON 4078 9643 4078 9621 4076 9617 4074 9616
4053 9631 4052 9629 4052 9606 4027 9606
4026 9645
$$
FOBERT/RC000
WWUS53 KOAX 152232
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
530 PM CDT SAT APR 15 2006
NEC097-131-152245-
/O.CON.KOAX.TO.W.0019.000000T0000Z-060415T2245Z/
OTOE NE-JOHNSON NE-
530 PM CDT SAT APR 15 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR JOHNSON
AND OTOE COUNTIES...
AT 525 PM CDT...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE
HAIL NEAR PALMYRA...ABOUT 15 MILES SOUTHEAST OF LINCOLN. DOPPLER
RADAR CONTINUES TO SHOW ROTATION WITH THIS STORM AND IT COULD
PRODUCE A TORNADO AT ANY TIME. THE STORM WAS MOVING NORTHEAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COOK...
PALMYRA AND UNADILLA.
ANOTHER A STRONG STORM WAS DEVELOPING NEAR TECUMSEH.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR EASTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN IOWA AND NORTHEASTERN
NEBRASKA.
LAT...LON 4078 9643 4078 9621 4076 9617 4074 9616
4053 9631 4052 9629 4052 9606 4027 9606
4026 9645
$$
FOBERT/RCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 15, 12:56 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 15, 12:56 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1256 PM CDT SAT APR 15 2006
.DISCUSSION...
FORECAST CONCERNS WILL FOCUS ON SEVERE WEATHER THIS AFTERNOON AND
TONIGHT.
THE SET UP FOR SEVERE WEATHER THIS AFTERNOON INCLUDES THE APPROACH
OF A NEGATIVELY TILTED MID LEVEL LOW PRES OVR EASTERN CO.
OVERNIGHT...THERE WAS QUITE A BIT OF LIGHTNING WITH THIS SYSTEM
AND ARE STARTING TO SEE AND INCREASE IN LIGHTNING ACTIVITY ACRS NE
CO AND WRN NEB INTO SW SD. OVER THE LAST HOUR...THE STORMS IN SRN
SD HAVE BEEN STRENGTHEN ING. THE ELEVATED SHOWERS AND
THUNDERSTORMS HAVE BEEN WITH THE THETA-E ADVECTION AND DEEPER
MOISTURE CONVERGENCE LIFTING NORTHEAST ACRS THE FCST AREA. 12Z
OAX SOUNDING WAS ON THE DRY SIDE WITH LESS THAN A HALF OF AN INCH
PRECIPITABLE WATER. TOP HAD OVER AN INCH OF PW WITH HIGHER RH IN
THE 800 TO 850MB LYR. WILL DO AN 18Z SOUNDING TODAY.
PER THE LATEST SUBJECTIVE SFC ANALYSIS...THE CENTER OF SFC LOW
PRES WAS OVR SW NEB...SLIGHTLY FASTER THAN THE NAM FCST POSITION
AND SFC DEWPOINTS WERE A FEW DEGREES OVERDONE. SFC LOW DEEPENING
WILL CONTINUE TO TAKE PLACE THIS AFTERNOON AS SFC LOW PRES MOVES
INTO NCNTRL NEB BY 00Z.
THERE APPEARS TO BE A CAP IN PLACE THRU 21Z AND IS ERODED BY 00Z.
THEREFORE...EXPECT CONVECTIVE DEVELOPMENT LATE THIS AFTERNOON AND
TO CONTINUE THIS EVENING WITH WRAP-AROUND SHOWERS LATER TONIGHT
AND SUNDAY FOR THE CWA. THE DYMANICS WILL BE MOVING IN THIS
AFTERNOON WITH THE MID LEVEL LOW AND THE STRONG 100KT JET. THE
LIFT ENHANCES BY 00Z AND SPREADS INTO IA BY 03Z. THE INSTABILITY
IS INCREASING OVR CNTRL KS AND NW MO. ELEVATED STORMS MAY DEVELOP
WITH THE DYNAMICS DURING THE AFTERNOON FARTHER N...AND WILL LOOK
FOR THE DRYLINE DEVELOPMENT TO GET GOING OVR CNTRL KS AND SCNTRL
NEB BY MID AFTERNOON AND CONTINUE TO DEVELOP INTO ERN NEB LATE
THIS AFTERNOON. WILL CONTINUE TO MONITOR MESOSCALE FEATURES WITH
INCREASED BACKING LOW LEVEL FLOW...MIXING AND TEMPS HEATING UP.
SEVERE WEATHER LIKELY WITH COMBINATION OF INSTABILITY AND SHEAR.
SPC CONTINUES TO HAVE A MODERATE RISK FROM AROUND OLU TO TQE AND
RDK SOUTHWARD INTO NE KS AND NW MO. LARGE HAIL AND WINDS MORE
LIKELY WITH THE ELEVATED STORMS...AND THE TOR THREAT WOULD BE
GREATER WITH THE GREATER INSTABILITY LATER THIS AFT OVER SE
NEB...WHERE THE LCLS WILL BE LOWER AND THE DRYLINE PUSH. BULK
SHEAR VECTOR MAGNITUDES OF 75KTS IMPRESSIVE BY 4PM OVR ERN NEB AND
INSTABILITY INCREASING. HAD A CONFERENCE CALL WITH EM/S AND THE
MEDIA TO DISCUSS SEVERE WEATHER LOCATIONS AND TIMING. WOULD
EXPECT THE TOR THREAT TO DECREASE BY 8 OR 9 PM WITH BETTER
INSTABILITY SHIFTING SE INTO NW MO AND 0-6BULK SHEAR VECTORS EAST
OF THE AREA.
WINDY CONDITIONS THIS AFTERNOON AND EARLY THIS EVENING. WILL
CONTINUE WIND ADVISORY THROUGH AT LEAST 6PM.
THE SFC LOW HEADS INTO IA LATER TONIGHT AND IL SUNDAY. LOOK FOR
BREEZY AND COOLER CONDITIONS WITH SCATTERED SHOWERS. THE NAM IS
HINTING AS SOME WAA SHOWERS MON. LEFT DRY FOR NOW. HIGHS SUN IN
THE 60S AND 70S AND IN THE 70S MONDAY. THE NEXT STORM SYSTEM WILL
BE APPROACHING TUES WITH AGAIN THE CHANCE FOR THUNDERSTORMS AND
SEVERE WEATHER. HAVE AN INCREASING CHC OF PRECIP DURING THE DAY
WITH HIGHS IN THE 60S AND 70S.
LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. A VIGOROUS MID LEVEL
LOW IS PROGGED TO BE A LITTLE SLOWER...SOMEWHERE OVR WRN SD...WITH
THE SFC COLD FRONT NEAR THE MISSOURI RIVER. THUNDERSTORMS WILL BE
ONGOING OVER PARTS OF THE AREA WITH SEVERE STORMS POSSIBLE. THERE
ARE STILL SOME DIFFERENCE AS TO HOW FAR NORTH THE MID LEVEL LOW
WILL LIFT WED AND THU...WITH THE LATEST GFS FARTHER N THAN
FRIDAY/S RUN...YET STILL MUCH FARTHER S THAN THE ECMWF. IT APPEARS
THAT WILL BE FAR ENOUGH NORTH TO REMOVE POPS WITH WRAP-AROUND
PRECIP EXCEPT IN FOR NRN COUNTIES WED AND WED NIGHT AND TAKE OUT
ALTOGETHER THU. WILL LEAVE FRI AND SAT DRY.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR NEZ011-NEZ012-
NEZ015-NEZ016-NEZ017-NEZ018-NEZ030-NEZ031-NEZ032-NEZ033-
NEZ034-NEZ042-NEZ043-NEZ044-NEZ045-NEZ050-NEZ051-NEZ052-
NEZ053-NEZ065-NEZ066-NEZ067-NEZ068.
IA...WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR IAZ043-IAZ055-
IAZ056-IAZ069-IAZ079-IAZ080-IAZ090-IAZ091.
&&
ZAPOTOCNYHazardous weather outlook, Apr 15, 11:35 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1135 AM CDT SAT APR 15 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-160645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1135 AM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING OVER MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA. SEVERE THUNDERSTORMS WILL LIKELY DEVELOP BETWEEN 4 AND 5 PM FROM AROUND OR JUST NORTHEAST OF A COLUMBUS TO BEATRICE LINE. THE ACTIVITY IS EXPECTED TO TRACK FAIRLY QUICKLY NORTHEAST...SPREADING ACROSS NORTHEAST NEBRASKA BY 7 PM OR SO AND THEN INTO SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS WITH LARGE HAIL AND TORNADOES ARE ESPECIALLY POSSIBLE ON THE SOUTHERN END OF THIS AREA OF EXPECTED DEVELOPMENT. STORMS ON THE NORTHERN END WILL LIKELY BE MORE IN CLUSTERS AND INITIALLY BE LARGE HAIL PRODUCERS BUT AN ISOLATED TORNADO ALSO REMAINS POSSIBLE. THE SEVERE THREAT WILL TURN MORE TOWARD HIGH WINDS AND LARGE HAIL BY MID EVENING ALTHOUGH AN ISOLATED TORNADO THREAT CONTINUES. MODERATE INSTABILITY AND HIGH SHEAR VALUES WILL BE PRESENT OVER MUCH OF THE OUTLOOK AREA BY LATE AFTERNOON. WHEN COMBINED WITH A WARM FRONT FORECAST TO PUSH INTO SOUTHEAST NEBRASKA...AND A DRY LINE MOVING IN FROM NORTH CENTRAL KANSAS...THE NECESSARY INGREDIENTS FOR SUPERCELLS WILL BE PRESENT. THE SEVERE THREAT SHOULD DIMINISH OR SHIFT EAST OF THE AREA LATE THIS EVENING. EVEN ABSENT THUNDERSTORMS...STRONG SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH CAN BE EXPECTED THIS AFTERNOON...ESPECIALLY ALONG AND NORTH OF A LINE FROM ALBION TO NEBRASKA CITY TO CLARINDA IOWA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE AGAIN POSSIBLE ON TUESDAY...WITH SOME STORMS POSSIBLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL WILL BE REQUIRED THIS AFTERNOON AND EVENING ACROSS MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. CHERMOK
In the hours before
Local storm report, Apr 15, 4:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
440 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 10 SW BEATRICE 40.17N 96.88W
04/15/2006 GAGE NE TRAINED SPOTTER
DEBRIS OBSERVED
&&
KLISHLocal storm report, Apr 15, 4:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
445 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL 2 N RISING CITY 41.23N 97.30W
04/15/2006 M1.25 INCH BUTLER NE TRAINED SPOTTER
&&
KLISHLocal storm report, Apr 15, 4:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
453 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TORNADO 5 S BEATRICE 40.20N 96.75W
04/15/2006 GAGE NE NWS EMPLOYEE
&&
KLISHLocal storm report, Apr 15, 4:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
456 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TORNADO 4 E BEATRICE 40.27N 96.67W
04/15/2006 GAGE NE EMERGENCY MNGR
SIGNIFICANT DAMAGE REPORTED
&&
KLISHLocal storm report, Apr 15, 5:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
502 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 S DUNCAN 41.35N 97.49W
04/15/2006 M0.75 INCH POLK NE EMERGENCY MNGR
0458 PM HAIL PLATTE CENTER 41.54N 97.49W
04/15/2006 M0.75 INCH PLATTE NE EMERGENCY MNGR
&&
KLISHLocal storm report, Apr 15, 5:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
509 PM CDT SAT APR 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 SE ALBION 41.66N 97.96W
04/15/2006 M0.75 INCH BOONE NE TRAINED SPOTTER
&&
KLISHThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 12:46 PM CDT | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 17 more | 5 hr |
| Apr 15, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 33 min |
| Apr 15, 3:52 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 53 min |
| Apr 15, 4:11 PM CDT | Severe Thunderstorm Warning | OAX | Seward | 34 min |
| Apr 15, 4:13 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 19 min |
| Apr 15, 4:28 PM CDT | Tornado Warning | OAX | Gage | 32 min |
| Apr 15, 4:33 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 27 min |
| Apr 15, 4:36 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 39 min |
| Apr 15, 4:57 PM CDT | Tornado Warning | OAX | Gage | 23 min |
| Apr 15, 5:02 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 43 min |
| Apr 15, 5:13 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 26 min |
| Apr 15, 5:27 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 33 min |
| Apr 15, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Stanton | 40 min |
| Apr 15, 5:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 34 min |
| Apr 15, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 32 min |
| Apr 15, 5:44 PM CDT | Severe Thunderstorm Warning | OAX | Colfax | 15 min |
| Apr 15, 5:46 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 29 min |
| Apr 15, 5:50 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 40 min |
| Apr 15, 5:50 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha | 25 min |
| Apr 15, 6:00 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 30 min |
| Apr 15, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 32 min |
| Apr 15, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 30 min |
| Apr 15, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 29 min |
| Apr 15, 6:29 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 31 min |
| Apr 15, 6:37 PM CDT | Tornado Warning | OAX | Otoe | 23 min |
Nearby
Tornado Warnings in Nebraska, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.